# SDR 2003UALA00107

- Difficulty date: January 27, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 51,314 hours, 8,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR WEB CRACKED AT AFT CUTOUT, AFT OUTBOARD RADIUS.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEB W/DOUBLER.
